Toggle Main Menu Toggle Search

Open Access padlockePrints

Likelihood free inference for Markov processes: a comparison

Lookup NU author(s): Jamie Owen, Professor Darren Wilkinson, Dr Colin Gillespie

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Owen J, Wilkinson DJ, Gillespie CS

Publication type: Article

Publication status: Published

Journal: Statistical Applications in Genetics and Molecular Biology

Year: 2015

Volume: 14

Issue: 2

Pages: 189–209

Print publication date: 01/04/2015

Online publication date: 24/01/2015

ISSN (print): 2194-6302

ISSN (electronic): 1544-6115

Publisher: Walter de Gruyter GmbH

URL: http://dx.doi.org/10.1515/sagmb-2014-0072

DOI: 10.1515/sagmb-2014-0072


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share